RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1446–1452 (Mi de6286)  

Numerical methods

Some results of an investigation of kinetically consistent difference schemes

I. P. Simonovich

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (775 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.63
Received: 10.02.1987

Citation: I. P. Simonovich, “Some results of an investigation of kinetically consistent difference schemes”, Differ. Uravn., 23:8 (1987), 1446–1452

Citation in format AMSBIB
\Bibitem{Sim87}
\by I.~P.~Simonovich
\paper Some results of an investigation of kinetically consistent difference schemes
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1446--1452
\mathnet{http://mi.mathnet.ru/de6286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909593}
\zmath{https://zbmath.org/?q=an:0850.76379}


Linking options:
  • http://mi.mathnet.ru/eng/de6286
  • http://mi.mathnet.ru/eng/de/v23/i8/p1446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019